Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Well-distributed sequences with respect to systems of convex sets


Author: H. Niederreiter
Journal: Proc. Amer. Math. Soc. 47 (1975), 305-310
DOI: https://doi.org/10.1090/S0002-9939-1975-0357362-9
MathSciNet review: 0357362
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A theorem of W. M. Schmidt concerning the existence of sequences which are extremely well distributed with respect to suitable convex sets is generalized. We prove the existence of sequences which are simultaneously well distributed with respect to suitable systems of convex sets. The proof depends on combinatorial results dealing with the distribution of sequences in finite and countable sets.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0357362-9
Keywords: Isotropic discrepancy, irregularities of distribution, distribution in finite sets
Article copyright: © Copyright 1975 American Mathematical Society